MAUDE Adverse Event Report: BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 20G X 1 IN; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 20G X 1 IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of foreign material in the device packaging was inconclusive because no sample was returned to vad for evaluation.Based on the description of the reported event, possible contributing factors include contamination of the kit before or after it was sealed; however, the lack of a returned sample prevented both confirmation of the reported event and identification of a root cause(s).Consequently, this complaint is inconclusive at this time and the reported event could not be confirmed as a deficiency in product manufacture or deficiency while under correct product use.A lot history review (lhr) of asaxs0117 showed one other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported hair inside the sealed package, making the material impossible to use.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a hair present within the packaging is confirmed to be supplier related.One sealed miniloc 20 ga x 1 in infusion set was returned for investigation.The product number and lot number on the packaging were ref: s02020-10 and lot: asaxs0117.A blue circle was observed to be marked on the clear packaging.A hair was observed to be present within the sealed sample.The supplier has been notified of this event.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
MINILOC SAFETY INFUSION SET 20G X 1 IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8076138
Report Number3006260740-2018-03234
Device Sequence Number1569976
Product Code FPA
UDI-Device Identifier00801741048722
UDI-Public(01)00801741048722
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberS02020-10
Device Lot NumberASAXS0117
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2018
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer 10/24/2018
Supplement Date Received by Manufacturer01/03/2019
01/23/2019
Initial Report FDA Received Date11/15/2018
Supplement Report FDA Received Date01/07/2019
02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1